# SDR DALA2024042604720

- Difficulty date: April 25, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N303DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55075
- Aircraft time: 9,531 hours, 4,447 cycles
- Engine: PW1521G
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Fumes
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8303-ATB-RETURNED TO SEA DUE TO FUMES IN CABIN. CORRECTIVE ACTION: LT ENGINE REPLACED AND ERA #613840-14TR APPLIED FOR RT ENGINE. (LP# 5460864, 0309179, 5460868)
